# SDR AT9900207

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE AFT CARGO PIT LOWER BEAM AT BS 980 RBL 36 CORRODED.  FABRICATED REPAIR ANGLE AND INSTALLED IAW DC9 SRM 53-05-0, 51-30-5, AND 53-01-0.
